Cough & Cold Tablets - 80 Tablets - EXPIRES 6/24
Cetafen Cough & Cold Tablets - 100 Tablets - EXPIRES June 2024


 
Alternative Views:


  • 80 tablets (2 tablets per pouch)
  • Compare to Sudafed PE Head Congestion & Flu Severe
  • Non-drowsy, fast acting
  • Multi-symptom relief of coughs, chest congestion, sinus pressure & headache
  • EXPIRES 6/24. CLEARANCE! Limited to stock on hand.
Our Price: $11.98
Sale Price: $5.00

Quantity in Stock:5

Product Code: X46253
Qty:

Description
 
Head congestion plus flu severe. Multi-symptom relief of coughs, chest congestion, sinus pressure & headache. 2 tablets per pouch with instructions and warnings per the FDA.

Features:

  • Quantity: 80 tablets (2 tablets per pouch)
  • Compare to DayQuil Cold & Flu
  • Non-drowsy, fast acting
  • Multi-symptom relief of coughs, sinus pressure & headache
  • Convenient, easy-to-use dispenser box
  • Bilingual box labeling

Active Ingredients: Acetaminophen 325 mg, Phenylephrine HCl 5 mg, Guaifenesin 100mg, Dextromethorphan HBr 10 mg

Inactive Ingredients: Maltodextrin, Microcrystaline Cellulose, Povidone, Sodium Starch Glycolate, Starch, Stearic Acid 




EXPIRES 6/24. CLEARANCE! Limited to stock on hand.


Related Items
Personal Facial Tissue Pack - 10-Pack
Our Price: $3.99
personal facial tissue 10 pack